# SDR DALA2014081004401

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PRESSURE DOME, BS 1395, FORWARD FACE HAS CORRODED AREA, L25-26R.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW PRI ERA 527397-14, REV O.
